Free surface flow computation using a fully consistent method

Published

Journal Article

Free surface flows described by nonlinear equations due to nonlinear boundary conditions written for unknown boundary position are solved using a new implicit, fully consistent method. The proposed algorithm is tested for a couple of hydrodynamic free surface problems studying both the evolution of an initial disturbance and the creation of waves by wave makers and proves to be accurate, computationally efficient and extendible towards the study of floating vessels behavior in waves.

Duke Authors

Cited Authors

  • Donescu, P; Virgin, LN

Published Date

  • December 1, 1996

Published In

Volume / Issue

  • 238 /

Start / End Page

  • 421 - 426

International Standard Serial Number (ISSN)

  • 0888-8116

Citation Source

  • Scopus